# SDR AALA202304219738

- Difficulty date: April 19, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 38,700 hours, 16,056 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Sensor
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON DESCENT AT 10,000 FT FORWARD ENTRY DOOR ILLUMINATED. ADDED SHIMS AT FORWARD L 1 DOOR SENSOR.
